# SDR 2010F00049

- Difficulty date: February 25, 2010
- Submitted: February 26, 2010
- Operation: Air carrier
- Aircraft: N801QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600601
- Aircraft time: 5,716 hours, 4,698 cycles
- Engine: Pwa PW535A
- System (JASC): 3440 · Independent Position Determining System
- Part: Indicator
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

HDG MISCOMPARE LIGHT ILLUMINATED CLIMBING THROUGH FL370.  DISAGREED BY 35-40 DEGREES.  STARTED TO ALIGN IN A TURN, CONTINUED TO DIVERGE AFTER TURN BUT ONLY DISAGREED BY 20 DEGREES UNTIL LANDING.  LOGO LIGHTS DID NOT APPEAR TO AFFECT.
